# SDR UPS00833840

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMERGENCY EXIT LIGHTS DO NOT COME ON WITH BISE CHECK.  REPLACED BATTERY PACK, OPS CK PER PREDEPARTURE CK OK.
